# SDR UALA2009102703352

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 37,600 hours, 10,045 cycles
- Engine: Pwa PW4056
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 345
- Condition: Activated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED "ALT DISAGREE" MSG, RTFL.  REPLACED NR 2 AIR DATA COMPUTER - ACCOMPLISHED ALTIMETER ACCURACY CHECK OF CAPTS - F/O - STBY ALTIMETERS.  ALTITUDE READOUT WITHIN LIMITS PLUS-MINUS 40 FT ON ALL 3 SYSTEMS AT 5000-10000-20000-40000 FT OF ALTITUDE.  NO PITOT - STATIC LEAKS FOUND CHECKING SYS WITH "LAVERSAB" TESTER.
